MathSciNet Relay Station
MathSciNet bibliographic data
MR2563829 (2011c:62008) 62-07 (62F99 62P99)
Clauset, Aaron; Shalizi, Cosma Rohilla; Newman, M. E. J. Power-law distributions in empirical data. SIAM Rev. 51 (2009), no. 4, 661–703.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement